# SDR EE4Y20160502

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Aircraft time: 37,647 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FROM BS 1661 TO 1681 AT LBL 56 FLOOR SUPPORT WITH CORROSION.
